Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suggest treatment for restless leg syndrome

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 558 Questions
Question
I have restless leg syndrome. Sometimes I shake all over. It keeps me from sleeping. Is there anything I can do?
Tue, 29 May 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Ornela Ademovi 7 hours later
Brief Answer:
Please see as below

Detailed Answer:
Hello,

I understand your concern. Restless leg syndrome is usually caused either by iron deficiency, or by peripheral nerve damage. So, I would recommend you do blood work testing for iron levels. If iron levels are not the problem, I recommend you take vitamin B complex which can help with nerve damage and pain.

Exercise and daily physical activity can greatly help with the symptoms, so I highly recommend you take up walking and light exercise as a daily routine.

Hot and cold packs on the leg muscles, as well as massage can also significantly reduce the symptoms of this syndrome.

If none of the above bring you the desirable relief, that see a doctor for a Gabapentin prescription.

I hope this helps. You are welcome to ask any further questions.

Wishing you good health and all the best.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor